# SDR USAA011179

- Difficulty date: August 16, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Part time: 53,825 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED 3 INCHES, AFT END OF DOOR HOLD OPEN HOOK OPENING DOOR SKIN.  INSTALLED DOUBLER PER SRM 52-05 FIG 20A.  (M)
